# SDR DXTA200300124

- Difficulty date: September 19, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 2,046 hours, 1,619 cycles
- Engine: Pwa PW545A
- System (JASC): 7603 · Power Lever
- Part: Bellcrank
- Condition: Misinstalled
- Location: Throttle Linkage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON LANDING AT TEB, LT ENGINE FAILED UPON STOWING THRUST REVERSERS, TROUBLESHOT AND FOUND THE LEFT ENGINE WHEN POWER IS ABRUPLY REDUCED TO IDLE, ENGINE FAILED (THROTTLE WENT TO CUT-OFF) - FERRIED AIRCRAFT TO CMH FOR REPAIR, CONFIRMED DISCREPANCY TROUBLESHOT AND FOUND THROTTLE ARMS UNDER CREW SEATS INSTALLED BACKWARDS. THROTTLE ARMS WERE INSTALLED UNDER MFG SB 560XL-76-03R1 ON 09/17/03, REPOSITIONED THE THROTTLE ARMS AND RE-RIGGED BOTH ENGINES. WORK DONE IAW MFG 560XL MM CHAPTER 76-11-00 AND SB 560XL-76-03 R1, ENGINE OPS CHECKED GOOD.
